MathSciNet Relay Station
MathSciNet bibliographic data
MR284510 (44 #1735) 20.50 (18.00)
Leedham-Green, C. R. Homology in varieties of groups. I, II, III. Trans. Amer. Math. Soc. 162 (1971), 1–14; ibid. 162 (1971), 15–25; \jname Transactions of the American Mathematical Society 162 1971 27–33.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement